# SDR CALA2017012000132

- Difficulty date: January 18, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS1153 RBL8 FLOORBEAM HAS CORROSION AT (2) EACH NUT PLATES. UPON FURTHER EVALUATION AFT CARGO FLOORBEAM BS1153 HAS 100% MAT LOSS. PART REQUIRES REPLACEMENT IAW SRM 51-10-02 PAR 9. REMOVED, LOCATED, DRILLED, AND INSTALLED NEW-2 IAW SRM 51-40-02 PAR 4, 7 FIG 3, 8, 12 AND SRM 51-40-05 PAR 4 FIG 2
